# SDR 2023FA0000224

- Difficulty date: February 3, 2023
- Submitted: April 19, 2023
- Operation: General aviation
- Aircraft: N703G
- Make and model: Piper PA-28-181
- Aircraft serial: 2881459
- Aircraft time: 1,490 hours
- System (JASC): 5700 · Wing Structure
- Part: Stiffener
- Part number: 62086002
- Condition: Cracked
- Part time: 1,490 hours
- Component: Skin,, Piper
- Component part number: 38217005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND RIGHT WING LOWER, INBOARD, FORWARD SKIN, AFT STIFFENER CRACKED. REPLACED STIFFENER
